# SDR SIMA20130511002

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 32,993 hours, 30,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4290 THE FLIGHT ATTENDANT REPORTED SHE HAD A DIFFICULT TIME OPENING THE MAIN CABIN DOOR.  THE HANDLE OPERATED SMOOTHLY, YET DOOR WAS HUNG UP AND MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND SEVERAL SECURITY SEALS ON DOOR FRAME SEAL. REMOVED SECURITY SEALS.  DOOR OPERATIONAL CHECK WAS GOOD IAW EMB-145 M/M TASK 52-18-00-820-001-A00.  DOOR TEST AT 39 LBS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
